Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 213, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 6, 2012, 2:51 PM CDT for Grenada County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 2:51 PM CDT (19:51 UTC)
- Expired
- May 6, 2012, 3:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Grenada County, MS
The radar
The Columbus AFB radar (KGWX), 114 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1920 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS54 KJAN 061951
SVRJAN
MSC043-062030-
/O.NEW.KJAN.SV.W.0213.120506T1951Z-120506T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 330 PM CDT
* AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
8 MILES NORTHEAST OF GORE SPRINGS. THIS STORM WAS NEARLY
STATIONARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3386 8950 3373 8950 3372 8950 3373 8971
3387 8971 3387 8951
TIME...MOT...LOC 1951Z 049DEG 1KT 3386 8956
$$
BK1 follow-up statement
705
WWUS54 KJAN 062020
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT SUN MAY 6 2012
MSC043-062030-
/O.CON.KJAN.SV.W.0213.000000T0000Z-120506T2030Z/
GRENADA MS-
320 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN GRENADA COUNTY...
AT 320 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME NORTHEASTERN GRENADA
COUNTY AND WAS NEARLY STATIONARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3386 8950 3378 8950 3378 8961 3387 8961
3387 8951
TIME...MOT...LOC 2020Z 199DEG 3KT 3387 8952
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:17 AM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 6, 10:17 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1017 AM CDT SUN MAY 6 2012 .DISCUSSION...FORECAST CONCERNS CONTINUE TO BE AROUND CONVECTIVE DEVELOPMENT TODAY ALONG WITH HOT EARLY MAY CONDITIONS. TEMPS WILL AGAIN TOP OUT AROUND 90 DEGREES WITH SOME LOWER 90S BEING REACHED. GOING FORECAST IS SHOWING THAT AND ONLY SOME MINOR ADJ WERE NEEDED TO HOURLY TEMPS TO MATCH RECENT TRENDS. SKY COVER WAS ALSO MODIFIED AS MORE SUNSHINE EXISTS THIS AM...HOWEVER THE TREND IN SKY COVER WILL TO BECOME PARTLY CLOUDY. AS FOR AS CONVECTIVE POTENTIAL TODAY...THERE CONTINUES TO THE EXPECTATION OF SOME TODAY BUT THE LACK OF ANY DECENT LOW LEVEL CONVERGENCE SEEMS TO BE LIMITING THE MODELS IN THEIR DEVELOPMENT OF MORE THAN ISO TYPE ACTIVITY. SAYING THAT...THERE IS AN OUTFLOW BOUNDARY JUST ENTERING THE NE CWA THAT EMANATED FROM MORNING CONVECTION OVER TN/N AL. THIS FEATURE LOOKS TO ENHANCE THE LOW LEVEL CONVERGENCE WHICH COULD AID IN A BIT MORE COVERAGE LATER TODAY ACROSS THE NE/E AREAS. ADDITIONALLY...THE REMNANTS OF THE UPPER LOW IS ALONG THE MS/AL LINE AND THERE REMAINS SOME WEAK CYCLONIC FLOW WHICH LOOKS TO PROVIDE SOME WEAK ASCENT TODAY. DUE TO THIS...NUDGED POPS UP ACROSS THE EAST A TAD TO 30%. THERE IS ALSO SOME INDICATION THAT SOME LOW LEVEL CONVERGENCE WILL BE BETTER TO OUR WEST WHICH MAY EDGE INTO OUR OUR PARISHES LATER. CURRENTLY WE ARE NOT MENTIONING ANY ACTIVITY THERE. THIS MAY NEED TO BE ADDED...BUT WILL HOLD OFF FOR NOW DUE TO STRONGER CAPPING TO OUR WEST AND OVERALL LESS DEEP MOISTURE. ONCE AGAIN...THE THERMODYNAMIC SETUP IS QUITE IMPRESSIVE OVER THE AREA WITH STEEP LAPSE RATES AND COOLER THAN AVG TEMPS ALOFT. MODIFIED JAN/BMX SOUNDINGS FOR 87-89 DEGREE HIGHS WITH UPPER 60 DEWPTS RESULTS IN ML/SB CAPE OF 3000-3700 J/KG AND LI'S OF -10 TO -13C. DCAPE VALUES ARE ALSO HIGH AND RANGE FROM 1000-1300 J/KG RESPECTIVELY. ADDITIONALLY...THE CAPPED LAYER IS LESS THAN WHAT WE EXPERIENCED YESTERDAY...BUT STILL A WEAK CAP LOOKS TO LINGER. CONFIDENCE IS NOT REAL HIGH ON HOW MUCH ACTIVITY MAY DEVELOP OR THE MAIN AREA WHERE IT COULD DEVELOP. MUCH OF THIS IS BASED ON THE LACK OF HOW THINGS EVOLVED YESTERDAY. ALSO...HI-RES MODEL OUTPUT IS NOT HELPING TODAY AS THEY ALL OFFER DIFFERING SOLUTIONS. WHILE ALL OF THEM SHOW DEVELOP (AND ROBUST DEVELOP) EACH OFFER DIFFERING TIMING AND LOCATION. THE BEST COURSE WILL CONTINUE TO MENTION THE RISK OF SOME STRONG/SVR STORMS AS THE ENVIRONMENT SUPPORTS THAT. IF THE FULL POTENTIAL OF THE ATMS CAN BE REALIZED...THE LARGE HAIL WILL BE POSSIBLE (QUARTER-GOLF BALL) ALONG WITH DMG WINDS. THE CURRENT OUTLOOK FITS FOR NOW AND WE WILL ADJUST AS NEEDED AS ACTIVITY EVOLVES OR SHOWS LACK OF EVOLUTION. /CME/ && .AVIATION...MOST SITES ARE VFR THIS MORNING WITH THE EXCEPTION OF HBG WERE IFR CIG SHOULD BURN OFF BY 15-16Z. VFR CONDITIONS SHOULD CONTINUE THROUGH THE DAY WITH THE ONLY EXCEPTION BEING AN ISOLATED THUNDERSTORM POSSIBLE AT JAN/MEI/HBG/GTR THIS AFTERNOON AND THIS MAY BRING BRIEF MVFR/IFR CONDITIONS. WINDS THIS AFTERNOON WILL AGAIN BE SOUTHERLY BETWEEN 5-10 KNOTS...THEN DECREASING TO AROUND 5 KNOTS OVERNIGHT. PATCHY AREAS OF FOG/STRATUS ARE POSSIBLE ONCE AGAIN SUNDAY MORNING...ESPECIALLY FOR MEI/HBG. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 90 68 90 67 / 9 10 25 50 MERIDIAN 91 65 89 63 / 27 27 29 58 VICKSBURG 90 67 89 64 / 7 13 25 41 HATTIESBURG 91 65 91 68 / 27 27 17 26 NATCHEZ 89 67 89 66 / 11 11 16 24 GREENVILLE 90 69 89 67 / 5 25 34 48 GREENWOOD 91 68 90 67 / 6 18 33 57 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/15
Hazardous weather outlook, May 6, 2:24 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 224 PM CDT SUN MAY 6 2012 MSZ025>033-036>039-042>046-048>052-055>058-065-066-073-074-071930- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH- JASPER-CLARKE-COVINGTON-JONES-LAMAR-FORREST- 224 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON THROUGH MONDAY A FEW THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE COMBINES WITH DAYTIME HEATING TO PRODUCE AN UNSTABLE AIR MASS ACROSS THE OUTLOOK AREA. ITS POSSIBLE DURING THESE TIMES THAT AN ISOLATED STORM COULD POTENTIALLY REACH STRONG TO SEVERE LIMITS...BECOMING CAPABLE OF PRODUCING HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS MAY AGAIN DEVELOP MONDAY OVER THE OUTLOOK AREA. A VERY UNSTABLE AIR MASS SHOULD LEAD TO THE DEVELOPMENT OF SCATTERED THUNDERSTORMS...A FEW OF WHICH COULD PRODUCE HAIL AND GUSTY WINDS...ESPECIALLY DURING THE AFTERNOON AND EVENING WHEN INSTABILITY WILL BE GREATEST. LOCALLY HEAVY RAINFALL COULD ALSO BE POSSIBLE. A FEW STRONG TO SEVERE THUNDERSTORMS COULD REDEVELOP TUESDAY AFTERNOON AS A COLD FRONT ENTERS INTO VERY UNSTABLE AIR OVER THE ARKLAMISS. THE PRIMARY CONCERNS WITH THESE STORMS WILL BE FOR HAIL AND GUSTY WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND AGAIN ON MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040-041- 047-053-054-059>064-072-071930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE- COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-MARION- 224 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY OVER THE OUTLOOK AREA. A VERY UNSTABLE AIR MASS SHOULD LEAD TO THE DEVELOPMENT OF SCATTERED THUNDERSTORMS...A FEW OF WHICH COULD PRODUCE HAIL AND GUSTY WINDS...ESPECIALLY DURING THE AFTERNOON AND EVENING WHEN INSTABILITY WILL BE GREATEST. LOCALLY HEAVY RAINFALL COULD ALSO BE POSSIBLE. A FEW STRONG TO SEVERE THUNDERSTORMS COULD REDEVELOP TUESDAY AFTERNOON AS A COLD FRONT ENTERS INTO VERY UNSTABLE AIR OVER THE ARKLAMISS. THE PRIMARY CONCERNS WITH THESE STORMS WILL BE FOR HAIL AND GUSTY WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Local storm report, May 6, 1:15 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL ACKERMAN 33.31N 89.17W
05/06/2012 E0.50 INCH CHOCTAW MS TRAINED SPOTTER
DIME SIZE HAIL
&&
DLSpecial weather statement, May 6, 1:15 PM CDT, 1 hour 36 minutes before
MSZ026-061845-
GRENADA MS-
115 PM CDT SUN MAY 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT SUN MAY 6 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF GRENADA AT 115 PM
CDT...MOVING NORTH AT 10 MPH.
PEOPLE IN CENTRAL GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3389 8976 3387 8976 3387 8968 3387 8967
3373 8967 3371 8989 3390 8993 3390 8977
TIME...MOT...LOC 1815Z 191DEG 8KT 3382 8978
DHBLocal storm report, May 6, 1:22 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
122 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 1 WNW VAIDEN 33.34N 89.77W
05/06/2012 E1.75 INCH CARROLL MS EMERGENCY MNGR
REPORTED AT THE TRUCK STOP ALONG I-55
&&
DLSpecial weather statement, May 6, 1:55 PM CDT, 56 minutes before
MSZ028-061925- MONTGOMERY MS- 155 PM CDT SUN MAY 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 155 PM CDT SUN MAY 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED 3 MILES SOUTH OF SWEATMAN AT 155 PM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN NORTHERN MONTGOMERY COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3351 8975 3366 8970 3366 8951 3350 8953 TIME...MOT...LOC 1855Z 292DEG 2KT 3358 8957 DHB
Special weather statement, May 6, 1:59 PM CDT, 52 minutes before
MSZ032-037-061930- ATTALA MS-CHOCTAW MS- 159 PM CDT SUN MAY 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 159 PM CDT SUN MAY 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED OVER WEIR AT 159 PM CDT...MOVING WEST AT 5 MPH. PEOPLE IN CENTRAL CHOCTAW AND NORTHEASTERN ATTALA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3317 8942 3334 8943 3336 8927 3320 8925 TIME...MOT...LOC 1859Z 079DEG 3KT 3326 8933 DHB
Special weather statement, May 6, 2:46 PM CDT, 5 minutes before
MSZ036-062015- HOLMES MS- 246 PM CDT SUN MAY 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 246 PM CDT SUN MAY 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LEXINGTON AT 245 PM CDT...MOVING SOUTHWEST AT 5 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3297 9015 3317 9027 3325 9001 3309 8991 TIME...MOT...LOC 1945Z 023DEG 3KT 3313 9005 BK
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 11:49 AM CDT | Special Weather Statement | JAN | Choctaw | 21 min |
| May 6, 12:31 PM CDT | Special Weather Statement | JAN | Montgomery | 29 min |
| May 6, 12:47 PM CDT | Special Weather Statement | JAN | Carroll | 33 min |
| May 6, 12:54 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 51 min |
| May 6, 12:59 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| May 6, 1:00 PM CDT | Special Weather Statement | JAN | Choctaw | 45 min |
| May 6, 1:15 PM CDT | Special Weather Statement | JAN | Grenada | 30 min |
| May 6, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 58 min |
| May 6, 1:55 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| May 6, 1:59 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| May 6, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 30 min |
| May 6, 2:46 PM CDT | Special Weather Statement | JAN | Holmes | 29 min |
| May 6, 3:05 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| May 6, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 44 min |
| May 6, 3:38 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| May 6, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 39 min |
| May 6, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 52 min |
| May 6, 4:30 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| May 6, 4:36 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 54 min |
| May 6, 4:43 PM CDT | Special Weather Statement | JAN | Clarke | 32 min |
| May 6, 5:21 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
| May 6, 6:33 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 85 min |
| May 6, 6:50 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.